# SDR SWIA201231463

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 30,314 hours, 24,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FROM A BIRD STRIKE FOUND ON NOSE OF AIRCRAFT BETWEEN THE TRU ACCESS DOORS.  (FLT 4566)  REPLACED SKIN IN REFERENCE TO CRJ200 SRM.
